# SDR SWIA201232295

- Difficulty date: December 2, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 29,849 hours, 23,869 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  (FLT 2663)  REPLACED DAMAGED NLG WOW SENSOR MTG BRACKET IAW AMM.
